Our expert says:
It appears that a period of 6 months has gone by without your menstruation occurring after stopping the injection. As you are already 39 years old, I would suggest that you seek help from your gynaecologist or a fertility specialist to give you medication to help you start ovulating. If you are not seeing your period with the injection, that means that ovulation has not started yet. In a younger person I would have suggested to wait a little bit longer but in your specific case I think you need to be a little more active in the management of getting menstruation back in order.
Answered by: Dr. Y. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.